Alert archive / Tennessee / Winter Storm Warnings in 2016
Winter Storm Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this winter storm warning at Jan 20, 2016, 3:04 AM CST for 25 counties in Tennessee. It was in force for 11 hr. 48 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 20, 2016, 3:04 AM CST (09:04 UTC)
- Expired
- Jan 20, 2016, 2:13 PM CST
- In force
- 11 hr
- Issued by
- NWS Nashville, TN
All 25 counties
Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 20, 3:48 AM CST | SLEET 0 | Vanleer, TN | |
| Jan 20, 3:50 AM CST | SNOW 0 | Joelton, TN | |
| Jan 20, 4:08 AM CST | SLEET 0 | Nashville, TN | NEAR GREEN HILLS MALL |
| Jan 20, 4:11 AM CST | FREEZING RAIN 0 | 7 Sw Dickson, TN | LIGHT FREEZING RAIN ON EAST PINEY ROAD |
| Jan 20, 4:13 AM CST | SLEET 0 | Franklin, TN | THROUGHOUT WILLIAMSON COUNTY |
| Jan 20, 4:20 AM CST | SLEET 0 | 5 W Brentwood, TN | HEAVY SLEET FALLING |
| Jan 20, 4:25 AM CST | SLEET 0 | Carthage, TN | |
| Jan 20, 4:26 AM CST | SNOW 0.8 | Clarksville, TN | MIX OF SNOW AND SLEET |
| Jan 20, 4:28 AM CST | FREEZING RAIN 0 | Franklin, TN | IN COOL SPRINGS |
| Jan 20, 4:28 AM CST | SNOW 1 | White House, TN | |
| Jan 20, 4:30 AM CST | SLEET 0 | Berry Hill, TN | |
| Jan 20, 4:39 AM CST | SLEET 0 | Brentwood, TN | AT TEMA EMERGENCY OPERATIONS CENTER |
| Jan 20, 4:42 AM CST | SLEET 0 | Smyrna, TN | |
| Jan 20, 4:42 AM CST | SLEET 0.5 | Tennessee Ridge, TN | MOSTLY SLEET... BUT SNOW AND FREEZING RAIN MIXED IN |
| Jan 20, 4:48 AM CST | SLEET 0 | Nashville, TN | ON BROADWAY STREET DOWNTOWN |
| Jan 20, 4:50 AM CST | SLEET 0 | Hermitage, TN | PATCHES OF ICE FORMING |
| Jan 20, 4:55 AM CST | FREEZING RAIN 0 | Dickson, TN | COATING OF ICE IN DOWNTOWN DICKSON. SLEET MIXING IN NOW. |
| Jan 20, 4:58 AM CST | SLEET 0 | Murfreesboro, TN | JOE B JACKSON ROAD AND INTERSTATE 24 |
| Jan 20, 5:05 AM CST | SNOW 0 | Goodlettsville, TN | SNOW/SLEET MIX. DUSTING ON ROADS AND GRASS |
| Jan 20, 5:20 AM CST | SLEET 0 | Nashville, TN | SOME ICE ACCUMULATIONS ON BRILEY PKWY NEAR OPRY MILLS |
| Jan 20, 5:35 AM CST | FREEZING RAIN 0 | 10 S Waverly, TN | PORTIONS OF INTERSTATE 40 CLOSED IN HUMPHREYS COUNTY |
| Jan 20, 5:39 AM CST | FREEZING RAIN 0 | Fairview, TN | ICE PATCHES ON HWY 96 BETWEEN I-40 AND HWY 100. |
| Jan 20, 5:39 AM CST | FREEZING RAIN 0 | Franklin, TN | ICE REPORTS ON TN HWY 840 IN WILLIAMSON COUNTY |
| Jan 20, 5:39 AM CST | FREEZING RAIN 0 | Murfreesboro, TN | ICE REPORTS ON TN HWY 840 BETWEEN MM 7 AND 43 |
| Jan 20, 5:44 AM CST | SNOW 0 | Lafayette, TN | |
| Jan 20, 5:57 AM CST | SLEET 2.5 | Clarksville, TN | 1/2 INCH OF SLEET FIRST THEN THE REST SNOW ON TOP NEAR EXIT 1 ON I-24 |
| Jan 20, 6:22 AM CST | FREEZING RAIN 0 | Franklin, TN | INTERSTATE 65 ICY THROUGHOUT WILLIAMSON COUNTY |
| Jan 20, 6:57 AM CST | FREEZING RAIN 0.2 | 1 Ne Forest Hills, TN | UNSALTED ROADS SLUSHY AND ICED. DECKS AND ABOVE GROUND OBJECTS ARE ICE COVERED. |
| Jan 20, 7:08 AM CST | SLEET 0 | Crossville, TN | |
| Jan 20, 7:14 AM CST | SLEET 0 | 8 Ne Sparta, TN | SLEET AND ICE |
| Jan 20, 7:15 AM CST | SNOW 2 | Celina, TN | |
| Jan 20, 7:30 AM CST | SLEET 2 | 10 Ne Livingston, TN | 2 INCHES OF SNOW SO FAR MEASURED ALONG THE OVERTON COUNTY AND PICKETT COUNTY LINE. |
| Jan 20, 7:31 AM CST | FREEZING RAIN 0.15 | Hendersonville, TN | |
| Jan 20, 7:34 AM CST | SLEET 0 | Cookeville, TN | SLEET AND SNOW. UNTREATED ROADS SNOW COVERED ACROSS THE COUNTY. |
| Jan 20, 7:43 AM CST | SNOW 1 | Livingston, TN | SNOW AND SLEET MIX ON ROADS MAKING FOR VERY HAZARDOUS TRAVEL COUNTY WIDE |
| Jan 20, 7:59 AM CST | SNOW 2 | Byrdstown, TN | |
| Jan 20, 8:03 AM CST | SNOW 1.5 | 14 Ene Monterey, TN | 1.5 INCHES MEASURED IN CLARKRANGE. |
| Jan 20, 8:10 AM CST | SNOW 3 | Clarksville, TN | FINAL MEASUREMENT OF 3 INCHES IN CLARKSVILLE |
| Jan 20, 8:52 AM CST | SNOW 1.5 | Cross Plains, TN | |
| Jan 20, 8:52 AM CST | SNOW 2 | Orlinda, TN | |
| Jan 20, 8:55 AM CST | SNOW 2 | 8 Nne Dover, TN | |
| Jan 20, 8:55 AM CST | SNOW 2.6 | Red Boiling Springs, TN | |
| Jan 20, 9:02 AM CST | SNOW 2 | Adams, TN | |
| Jan 20, 9:03 AM CST | SNOW 1.8 | Westmoreland, TN | |
| Jan 20, 9:50 AM CST | SNOW 4 | 6 Nw Celina, TN | 4 INCHES OF SNOW MEASURED IN THE PEA RIDGE AREA. REPORT RELAYED BY EMERGENCY MANAGEMENT |
| Jan 20, 10:43 AM CST | SNOW 1 | Portland, TN | |
| Jan 20, 11:09 AM CST | SNOW 1 | 12 Ne Cookeville, TN | 1 INCH OF SNOW MEASURED 4 MILES EAST OF RICKMAN. |
| Jan 20, 12:12 PM CST | SNOW 2.3 | Jamestown, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1779 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
768 WWUS44 KOHX 200904 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 304 AM CST WED JAN 20 2016 ...WINTRY MIX OF SNOW AND ICE WILL BRING MAJOR TRAVEL IMPACTS TO MIDDLE TENNESSEE TODAY... .A STRONG STORM SYSTEM WILL MOVE ACROSS THE ARCTIC AIRMASS IN PLACE OVER THE REGION TO BRING A WINTRY MIX OF SNOW...SLEET...AND FREEZING RAIN TO MIDDLE TENNESSEE TODAY. AREAS ALONG AND NORTH OF INTERSTATE 40 AND EAST OF INTERSTATE 24 WILL SEE MAINLY SNOW WITH 2 TO 4 INCHES POSSIBLE...WITH THE HIGHER AMOUNTS NEAR THE KENTUCKY BORDER. LATER IN THE MORNING AND INTO THE AFTERNOON SNOW WILL GIVE WAY TO A MIX OF SLEET...FREEZING RAIN...AND EVENTUALLY RAIN ON TOP OF THE SNOW. SOUTH OF INTERSTATE 40 AND WEST OF INTERSTATE 24...A MIX OF SNOW...SLEET...AND FREEZING RAIN IS EXPECTED WITH A DUSTING TO AROUND 2 INCHES OF SNOW POSSIBLE ALONG WITH AROUND A TENTH OF AN INCH OF ICE. MAJOR TRAVEL IMPACTS ARE EXPECTED DUE TO SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES...ESPECIALLY DURING THE MORNING COMMUTE. TNZ005>011-023>034-059-062>066-201800- /O.UPG.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/ /O.NEW.KOHX.WS.W.0001.160120T0904Z-160121T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD-CANNON- DE KALB-WHITE-CUMBERLAND- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...FRANKLIN...BRENTWOOD...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE 304 AM CST WED JAN 20 2016 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING FOR SNOW MIXING WITH FREEZING RAIN AND SLEET...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...UNTIL 6 PM CST TODAY. * ALONG AND NORTH OF I-40 AND EAST OF I-24...SNOW ACCUMULATIONS OF 2 TO 4 INCHES...WITH THE HIGHER AMOUNTS NEAR THE KENTUCKY BORDER. ICE ACCUMULATIONS UP TO ONE TENTH OF AN INCH. * SOUTH OF I-40 AND WEST OF I-24...SNOW ACCUMULATIONS RANGING FROM A DUSTING NEAR THE ALABAMA BORDER UP TO 3 INCHES NEAR I-40. ICE ACCUMULATIONS AROUND A TENTH OF AN INCH. * MAIN IMPACT...SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES WILL CREATE VERY HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ALONG AND NORTH OF I-40 AND DURING THE MORNING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ056>058-060-061-075-077>080-093>095-201800- /O.CON.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/ PERRY-HICKMAN-LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-WARREN-GRUNDY- VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...LOBELVILLE...CENTERVILLE...HOHENWALD... COLUMBIA...LEWISBURG...SHELBYVILLE...TULLAHOMA...MANCHESTER... MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...LAWRENCEBURG... PULASKI 304 AM CST WED JAN 20 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...UNTIL 6 PM CST TODAY. * IMPACTS...SNOW ACCUMULATIONS RANGING FROM A DUSTING NEAR THE ALABAMA BORDER UP TO AROUND 2 INCHES NEAR I-40. ICE ACCUMULATIONS AROUND A TENTH OF AN INCH. * OTHER IMPACTS...SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES WILL CREATE VERY HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY DURING THE MORNING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
3 follow-up statements
951 WWUS44 KOHX 201639 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1039 AM CST WED JAN 20 2016 ...WINTRY MIX OF SNOW AND ICE WILL CONTINUE OVER EASTERN AND SOUTHERN MIDDLE TENNESSEE FOR THE REMAINDER OF THE DAY... ...MAJOR TRAVEL IMPACTS CAN BE EXPECTED... .BY LATE MORNING...A WINTRY MIX OF PRECIPITATION WAS OCCURRING OVER EASTERN AND SOUTHERN PARTS OF THE MID-STATE, WHILE PRECIPITATION WAS ENDING...OR HAD ENDED...OVER MOST WESTERN AND NORTH CENTRAL AREAS. BETWEEN 2 AND 4 INCHES OF SNOW WAS REPORTED THROUGH LATE MORNING OVER OUR NORTHERN BORDER COUNTIES... NEAR THE KENTUCKY LINE. AN ADDITIONAL ONE TO TWO INCHES IS POSSIBLE OVER THE NORTHEAST, BEFORE PRECIPITATION TAPERS OFF THIS AFTERNOON. ICE ACCUMULATIONS...DUE TO FREEZING RAIN... HAVE BEEN MAINLY A TENTH OF AN INCH OF LESS...ALTHOUGH SEVERAL TENTHS OF AN INCH WAS REPORTED LATE IN THE MORNING IN THE CROSSVILLE AREA. MOST ADDITIONAL ICE ACCUMULATIONS WILL BE BETWEEN ONE AND TWO TENTHS OF AN INCH...WITH SOME ISOLATED SPOTS ALONG THE SOUTHERN CUMBERLAND PLATEAU POSSIBLY SEEING TOTALS CLOSE TO HALF AN INCH. MAJOR TRAVEL IMPACTS ARE EXPECTED TO CONTINUE WHERE TEMPERATURES REMAIN AT OR BELOW THE FREEZING MARK. GRADUAL IMPROVEMENT WILL BE NOTICED IN SOME AREAS, WHERE TEMPERATURES STRUGGLE TO PUSH INTO THE MIDDLE 30S. TNZ005>009-023>029-059-062-201745- /O.CAN.KOHX.WS.W.0001.000000T0000Z-160121T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-WILLIAMSON-RUTHERFORD- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...ERIN...WAVERLY...DICKSON...ASHLAND CITY... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...FRANKLIN... BRENTWOOD...MURFREESBORO 1039 AM CST WED JAN 20 2016 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER STORM WARNING. ALTHOUGH SNOW AND ICE WILL REMAIN ON MANY ROADS FOR MUCH OF THE REST OF THE DAY...NO ADDITIONAL ACCUMULATIONS OF SNOW OR ICE ARE EXPECTED. ROAD CONDITIONS WILL GRADUALLY IMPROVE IN SOME AREAS, MAINLY SOUTH OF INTERSTATE 40, WHERE TEMPERATURES ARE EXPECTED TO EVENTUALLY STRUGGLE INTO THE LOWER AND MIDDLE 30S. HOWEVER, IN AREAS WHERE TEMPERATURES REMAIN BELOW THE FREEZING MARK, ROADS WILL REMAIN SLICK AND HAZARDOUS. $$ TNZ056-057-201745- /O.CAN.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/ PERRY-HICKMAN- INCLUDING THE CITIES OF...LOBELVILLE...CENTERVILLE 1039 AM CST WED JAN 20 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER WEATHER ADVISORY. THE MAIN AREA OF PRECIPITATION HAS NOW PUSHED EAST AND SOUTH OF PERRY AND HICKMAN COUNTIES...AND NO ADDITIONAL ACCUMULATIONS OF SNOW OR ICE ARE EXPECTED TODAY. SOME AREAS MAY SEE ROAD CONDITIONS IMPROVE LATER TODAY AS TEMPERATURES STRUGGLE TO PUSH ABOVE THE FREEZING MARK. HOWEVER, MANY ROADS WILL LIKELY REMAIN SLICK AND HAZARDOUS FOR A GOOD PART OF THE $$ TNZ010-011-030>034-063>066-210000- /O.CON.KOHX.WS.W.0001.000000T0000Z-160121T0000Z/ CLAY-PICKETT-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB- WHITE-CUMBERLAND- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...CARTHAGE... GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE 1039 AM CST WED JAN 20 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...UNTIL 6 PM CST TODAY. * ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 2 INCHES...WITH THE HIGHER AMOUNTS NEAR THE KENTUCKY BORDER. ADDITIONAL ICE ACCUMULATIONS UP TO ONE TENTH OF AN INCH. TOTAL SNOWFALL WILL RANGE FROM 3 TO 6 INCHES IN COUNTIES NEAR THE KENTUCKY LINE, WITH LESSER AMOUNTS BETWEEN 1 AND 3 INCHES FURTHER SOUTH TOWARD THE INTERSTATE 40 CORRIDOR. TOTAL AMOUNTS SOUTH OF INTERSTATE 40 WILL LIKELY BE LESS THAN AN INCH. * MAIN IMPACT...SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES WILL CREATE VERY HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ058-060-061-075-077>080-093>095-210000- /O.CON.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/ LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...HOHENWALD...COLUMBIA...LEWISBURG... SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 1039 AM CST WED JAN 20 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...UNTIL 6 PM CST TODAY. * IMPACTS...TOTAL SNOW ACCUMULATIONS RANGING FROM A DUSTING NEAR THE ALABAMA BORDER UP TO AROUND 2 INCHES NEAR I-40. ICE ACCUMULATIONS AROUND A TENTH OF AN INCH. * OTHER IMPACTS...SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES WILL CREATE VERY HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 19
497 WWUS44 KOHX 201836 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1236 PM CST WED JAN 20 2016 ...WINTRY MIX OF SNOW AND ICE TAPERING OFF OVER SOUTHEASTERN MIDDLE TENNESSEE THIS AFTERNOON... ...ICY AND SNOW COVERED ROADS WILL CONTINUE TO CREATE HAZARDOUS TRAVEL WHERE TEMPERATURES REMAIN AT OR BELOW THE FREEZING MARK... .BY EARLY AFTERNOON...A WINTRY MIX OF PRECIPITATION WAS TAPERING OFF OVER SOUTHEASTERN MIDDLE TENNESSEE...AND ONLY MINOR ADDITIONAL ACCUMULATIONS OF SNOW AND ICE ARE EXPECTED. MANY ROADS WILL REMAIN ICY AND SNOW COVERED WHERE TEMPERATURES ARE AT OR BELOW THE FREEZING MARK. TNZ010-011-030>034-063>065-201945- /O.CAN.KOHX.WS.W.0001.000000T0000Z-160121T0000Z/ CLAY-PICKETT-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB- WHITE- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...CARTHAGE... GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY... SMITHVILLE...SPARTA 1236 PM CST WED JAN 20 2016 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER STORM WARNING. ALTHOUGH SNOW AND ICE WILL REMAIN ON MANY ROADS FOR MUCH OF THE REST OF THE DAY...NO ADDITIONAL ACCUMULATIONS OF SNOW OR ICE ARE EXPECTED. ROAD CONDITIONS MAY GRADUALLY IMPROVE IN SOME AREAS, MAINLY SOUTH OF INTERSTATE 40, WHERE TEMPERATURES ARE EXPECTED TO STRUGGLE INTO THE LOWER AND MIDDLE 30S. HOWEVER, IN AREAS WHERE TEMPERATURES REMAIN BELOW THE FREEZING MARK, ROADS WILL REMAIN SLICK AND HAZARDOUS. $$ TNZ058-060-061-075-093>095-201945- /O.CAN.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/ LEWIS-MAURY-MARSHALL-BEDFORD-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...HOHENWALD...COLUMBIA...LEWISBURG... SHELBYVILLE...WAYNESBORO...LAWRENCEBURG...PULASKI 1236 PM CST WED JAN 20 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER WEATHER ADVISORY. THE MAIN AREA OF PRECIPITATION HAS NOW PUSHED EAST AND SOUTH OF THE AREA...AND NO ADDITIONAL ACCUMULATIONS OF SNOW OR ICE ARE EXPECTED TODAY. SOME AREAS MAY SEE ROAD CONDITIONS IMPROVE THIS AFTERNOON AS TEMPERATURES STRUGGLE TO PUSH ABOVE THE FREEZING MARK. HOWEVER, MANY ROADS WILL LIKELY REMAIN SLICK AND HAZARDOUS FOR A GOOD PART OF THE DAY. $$ TNZ066-210000- /O.CON.KOHX.WS.W.0001.000000T0000Z-160121T0000Z/ CUMBERLAND- INCLUDING THE CITY OF...CROSSVILLE 1236 PM CST WED JAN 20 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...UNTIL 6 PM CST TODAY. * ADDITIONAL SNOW ACCUMULATIONS LESS THAN AN HALF INCH. TOTAL SNOWFALL WILL LIKELY BE BETWEEN 2 AND 3 INCHES. LITTLE OR NO ADDITIONAL ICE ACCUMULATION. * MAIN IMPACT...SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES WILL CREATE VERY HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ077>080-210000- /O.CON.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/ COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...TULLAHOMA...MANCHESTER...MCMINNVILLE... ALTAMONT...SPENCER 1236 PM CST WED JAN 20 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...UNTIL 6 PM CST TODAY. * ADDITIONAL SNOW ACCUMULATIONS LESS THAN ONE HALF INCH. TOTAL SNOW ACCUMULATIONS RANGING FROM A DUSTING NEAR THE ALABAMA BORDER TO BETWEEN 1 AND 2 INCHES ELSEWHERE. * IMPACTS...SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES WILL CREATE HAZARDOUS TRAVEL CONDITIONS...WHERE TEMPERATURES REMAIN AT OR BELOW THE FREEZING MARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 19
551 WWUS44 KOHX 202013 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 213 PM CST WED JAN 20 2016 ...THE WINTER STORM WARNING AND WINTER WEATHER ADVISORY FOR SOUTHEASTERN MIDDLE TENNESSEE FOR THIS AFTERNOON IS CANCELLED... ...A NEW WINTER STORM WATCH IS NOW IN EFFECT FOR FRIDAY MORNING THROUGH SATURDAY MORNING FOR MOST OF MIDDLE TENNESSEE... THE WINTRY MIX THAT PLAGUED MIDDLE TENNESSEE EARLIER TODAY HAS NOW MOVED EAST. ALTHOUGH MANY ROADS WILL LIKELY REMAIN SLICK AND HAZARDOUS THROUGH THIS EVENING...NO ADDITIONAL SNOW OR ICE ACCUMULATION IS EXPECTED. TNZ066-210300- /O.CAN.KOHX.WS.W.0001.000000T0000Z-160121T0000Z/ /O.NEW.KOHX.WS.A.0001.160122T1200Z-160123T1800Z/ CUMBERLAND- INCLUDING THE CITY OF...CROSSVILLE 213 PM CST WED JAN 20 2016 ...THE WINTER STORM WARNING THAT WAS IN EFFECT FOR THIS AFTERNOON IS CANCELLED... ...A NEW WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...6 AM FRIDAY UNTIL NOON SATURDAY. * SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE. * MAIN IMPACTS...SNOW ACCUMULATIONS ON ROADS AND BRIDGES WILL CREATE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TNZ077>080-210300- /O.CAN.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/ /O.NEW.KOHX.WS.A.0001.160122T1200Z-160123T1800Z/ COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...TULLAHOMA...MANCHESTER...MCMINNVILLE... ALTAMONT...SPENCER 213 PM CST WED JAN 20 2016 ...THE WINTER WEATHER ADVISORY THAT WAS IN EFFECT FOR THIS AFTERNOON IS CANCELLED... ...A NEW WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * TIMING...6 AM FRIDAY UNTIL NOON SATURDAY. * SNOW ACCUMULATIONS 2 TO 4 INCHES ARE POSSIBLE. * MAIN IMPACTS...SNOW ON ROADS AND BRIDGES WILL CREATE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TNZ005>011-023>034-056>065-075-210300- /O.NEW.KOHX.WS.A.0001.160122T1200Z-160123T1800Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...SHELBYVILLE 213 PM CST WED JAN 20 2016 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING. * TIMING...6 AM FRIDAY UNTIL NOON SATURDAY. * MAIN IMPACT...SNOW ON ROADS AND BRIDGES WILL CREATE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BOYD 01
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Jan 20, 3:04 AM CST, 0 minutes earlier.
Area forecast discussion, Jan 20, 3:04 AM CST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 304 AM CST WED JAN 20 2016 .DISCUSSION... COLD AIR IS IN PLACE AND PRECIPITATION IS ON THE WAY AT FORECAST TIME. IT'S GOING TO TAKE SOME TIME FOR THE LOWEST LEVELS OF THE ATMOSPHERE TO SATURATE ENOUGH TO ALLOW PRECIP TO REACH THE GROUND. THE OTHER THING WE'RE WATCHING CLOSELY ARE THE SURFACE TEMPERATURES ACROSS NORTHERN MISSISSIPPI AND ALABAMA. THESE ABOVE FREEZING TEMPERATURES ARE STARTING TO NOSE INTO OUR SOUTHWEST COUNTIES DUE TO A 925MB LLJ PUSHING INTO THE REGION. THIS IS THE NOSE OF WARM AIR WE HAVE BEEN TALKING ABOUT THE LAST COUPLE OF MORNINGS. HOWEVER...AS SOON AS IT STARTS RAINING...SURFACE TEMPERATURES HAVE FALLEN BACK BELOW FREEZING IN THE MEMPHIS AREA. WHEN THAT OCCURS HERE...THIS IS WHERE THE FREEZING RAIN WILL COME INTO PLAY. THE OTHER FIGHTING FORCE IS THE COLD AIR TRYING TO PUSH IN FROM THE NORTH. THIS SEEMS TO BE WINNING OVER AND SHOULD CONTINUE TO DO SO THROUGH THE EARLY MORNING HOURS. BECAUSE OF THESE FACTORS AND WITH THE LATEST BATCH OF GUIDANCE...WE HAVE DECIDED NOT TO MAKE TOO MANY CHANGES AS FAR AS WINTER WEATHER TYPES FOR THIS MORNING. THE ONLY MAJOR CHANGE IS THE SLIGHT INCREASE OF SNOW ACCUMULATIONS FOR THE NORTHERN HALF OF THE MID-STATE... COUPLED WITH THE FACT THAT THIS OUR FIRST WINTER WEATHER SYSTEM OF THE SEASON AND TRAVEL IMPACTS ARE LIKELY TO BE MAJOR...WE WILL UPGRADE THE NORTHERN HALF OF THE MID-STATE TO A WINTER STORM WARNING. THIS WILL ENCOMPASS AN ONSET OF LIGHT FREEZING RAIN...ADDING UP TO AROUND A TENTH OF AN INCH FOR EVERYONE...THEN 2 TO 4 INCHES OF SNOW FOR OUR COUNTIES CLOSEST TO THE KENTUCKY STATE LINE AND THE UPPER CUMBERLAND PLATEAU. THE REST OF THE MID- STATE IS LIKELY TO SEE 1/2 TO 2 INCHES...WITH THE LESSER AMOUNTS CLOSER TO THE ALABAMA STATE LINE. THIS WILL BE A QUICK-HITTING SYSTEM AND LIKELY BE OVER FOR THE WESTERN HALF OF THE MID- STATE BY THE NOON HOUR. SOME LINGERING AFFECTS ARE LIKELY EAST OF I-65 THROUGHOUT THE AFTERNOON. OUR SECOND SYSTEM OF THE WEEK WILL START GETTING RAMPED UP TONIGHT IN THE ARKLATEX REGION. A DIGGING UPPER LEVEL TROUGH WILL SPIN UP A SURFACE LOW OVER LOUISIANA THAT WILL TRACK TOWARDS THE MID-STATE ON THURSDAY. QUITE A BIT OF RAIN IS EXPECTED ON THURSDAY AND THURSDAY NIGHT BEFORE COLD AIR BEGINS TO WRAP AROUND THE BACKSIDE OF THIS SYSTEM CHANGING RAIN OVER TO SNOW. YESTERDAY'S MODELS RUNS SHOWED THE TRACK OF THE UPPER LEVEL LOW MUCH FURTHER TO THE NORTH COMPARED TO PREVIOUS RUNS...BUT THEY HAVE BOTH REVERTED BACK TO THE CENTER OF THE UPPER LEVEL LOW PASSING DIRECTLY OVER MIDDLE TENNESSEE. COUPLED WITH THE PERSISTENT QPF VALUES...A 10 TO 1 SNOW RATIO WOULD SUGGEST THE POTENTIAL FOR 4 TO 6 INCHES OF SNOW. THE ONLY SAVING GRACE IS THE AMOUNT OF RAIN WE SHOULD SEE ON THURSDAY AND THURSDAY NIGHT. THESE WET GROUNDS AND SLIGHT WARMER TEMPERATURES SHOULD INSULATE THE GROUND AND ALLOW THE FIRST PORTION OF THAT SNOW TO MELT AND NOT ACCUMULATE. WE WILL CUT THE SNOW POTENTIAL IN HALF AND SAY THAT 1 TO 3 INCHES WILL BE POSSIBLE ON FRIDAY WITH THE HIGHER AMOUNTS ACROSS THE NORTHERN HALF OF THE MID-STATE. LIGHT SNOW COULD VERY WELL LINGER INTO SATURDAY NOW AS THIS SYSTEM COULD BE SLOW TO PULL OUT OF THE AREA. I HAVE SOME SMALL SNOW ACCUMULATIONS ON SATURDAY...LESS THAN ONE QUARTER OF AN INCH. SUNDAY SHOULD BE DRY AND TEMPERATURES BACK NEAR NORMAL BEFORE ANOTHER SYSTEM STARTS HEADING OUR WAY FOR THE FIRST PART OF NEXT WEEK. MODELS HAVE BACKED OFF THE IDEA OF ANY ACCUMULATING WINTER WEATHER BUT TEMPERATURES LOOKS TO COOL OFF AGAIN BY THE MIDDLE OF NEXT WEEK. && .AVIATION... 06Z TAF DISCUSSION. COMPLICATED AVIATION WX FORECAST SCENARIO WITH POTENTIAL ICING CONCERNS DUE TO FROZEN PCPN DEVELOPMENT CONTINUES. LATEST SHORT RANGE MODEL CONSENSUS CONTINUING TO SHOW THAT ORGANIZED FROZEN PCPN DEVELOPMENT BEGINS BY 20/08Z...LASTING CKV/BNA THRU 20/18Z...WITH CONTINUANCE OF FROZEN PCPN IMPACTING CSV THRU 21/00ZZ. BEST ICING WINDOW PER FREEZING RAIN POTENTIAL CKV/BNA 20/13Z-20/18Z AND CSV 20/18Z-20/24Z. CKV/BNA SHOULD EXPERIENCE A TRANSITION TO LIGHT RAIN 20/18Z-21/00Z. MOST OF MOISTURE EXPECTED TO MOVE EAST OF MID STATE 21/00Z-21/06Z...BUT A WEAK DISTURBANCE IN NWLY FLOW ALOFT BEFORE SUBTLE UPPER LEVEL RIDGING INFLUENCES BUILD INTO THE MID STATE MIGHT RESULT IN LIGHT FREEZING DRIZZLE BNA/CKV 21/02Z-21/06Z. CURRENT VFR CEILINGS ARE EXPECTED TO LOWER TO STRATUS MVFR CEILINGS 20/07Z CKV-20/12Z CSV. CEILINGS WILL EVENTUALLY LOWER INTO IFR/LIFR THRESHOLDS 20/18Z-21/06Z. EXPECT PCPN TO RESULT IN LOWERING CURRENT VFR VSBYS TO IFR 20/12Z-20/18Z WITH SOME IMPROVEMENT TO MVFR VSBYS CKV/BNA 20/18Z-21/06Z. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 36 29 40 36 38 / 100 10 80 100 90 CLARKSVILLE 34 26 38 32 32 / 90 10 70 90 80 CROSSVILLE 32 28 39 36 38 / 100 20 70 90 90 COLUMBIA 37 32 42 38 40 / 100 20 90 100 80 LAWRENCEBURG 36 32 43 39 41 / 100 20 80 100 80 WAVERLY 36 29 39 33 33 / 90 10 80 90 80 && .OHX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR CANNON- CHEATHAM-CLAY-CUMBERLAND-DAVIDSON-DE KALB-DICKSON-FENTRESS- HOUSTON-HUMPHREYS-JACKSON-MACON-MONTGOMERY-OVERTON-PICKETT- PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-WHITE- WILLIAMSON-WILSON. WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR BEDFORD- COFFEE-GILES-GRUNDY-HICKMAN-LAWRENCE-LEWIS-MARSHALL-MAURY-PERRY- VAN BUREN-WARREN-WAYNE. && SHORT TERM/AVIATION........21 LONG TERM..................UNGER
Hazardous weather outlook, Jan 19, 4:15 PM CST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 415 PM CST TUE JAN 19 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-202215- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 415 PM CST TUE JAN 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT A WINTRY MIX OF SNOW...SLEET...AND ICE WILL SPREAD INTO MIDDLE TENNESSEE AFTER MIDNIGHT. SEE THE WEDNESDAY SECTION FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTRY MIX OF SNOW...SLEET...AND ICE IS EXPECTED TO SPREAD ACROSS MIDDLE TENNESSEE IN THE EARLY MORNING HOURS ON WEDNESDAY AND CONTINUE THROUGH WEDNESDAY AFTERNOON BEFORE ENDING. ALONG AND NORTH OF I-40...SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY WITH LOCALLY UP TO 4 INCHES NEAR THE KENTUCKY BORDER...AND ICE ACCUMULATIONS UP TO ONE TENTH OF AN INCH ARE ALSO POSSIBLE. SOUTH OF I-40...SNOW ACCUMULATIONS RANGING FROM A DUSTING NEAR THE ALABAMA BORDER UP TO 1 TO 2 INCHES NEAR I-40 ARE POSSIBLE...WITH ICE ACCUMULATIONS AROUND A TENTH OF AN INCH LIKELY. ANY SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES WILL CREATE HAZARDOUS TRAVEL CONDITIONS ON WEDNESDAY...ESPECIALLY ALONG AND NORTH OF I-40. ANOTHER WINTER STORM WILL BRINGING RAIN TO MIDDLE TENNESSEE ON THURSDAY...WITH RAIN MIXING WITH AND CHANGING TO SNOW ON FRIDAY BEFORE ENDING FRIDAY NIGHT. A DUSTING TO A COUPLE OF INCHES OF SNOW APPEARS POSSIBLE ON FRIDAY...ALTHOUGH THE EXACT AMOUNTS OF SNOW REMAIN HIGHLY UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF WINTER PRECIPITATION TYPES AND ANY ACCUMULATING WINTER PRECIPITATION ARE HIGHLY RECOMMENDED AND WOULD BE GREATLY APPRECIATED ON WEDNESDAY. SHAMBURGER
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 2:13 PM CST | Winter Storm Watch | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 25 hr |
Nearby
Winter Storm Warnings in Tennessee, 2016Every winter storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.